Jump to content

Recommended Posts

Hi there.

I have tried very hard not to be here. But here I am. I am going back on Zoloft (generic vers) tonight after a year or two break. This is my third time returning to it.

I was trying to attribute most of my depression and anxiety to sleep apnea. I was diagnosed with it a couple years ago. Got on the CPAP and prayed it would make me feel better because I read so many success stories of folks becoming new people over night. Didn't happen for me. I lost a bunch of weight, got back into shape and lived healthier a year into my machine use. I wanted to get back to me. Of course I felt better then because I was healthier. So I figured I don't need to take these silly pills anymore. Weaned off of them. And still felt okay. But even though I have maintained my healthiness and exercise quite a lot, the anxiety and depression has creeped back in on me in a big way.

I can hardly keep enough focus to type out these words. Feel like I am in a dreamy fog. So very fatigued and lethargic all the time. Feel like a loser. Like I am a failure to me and my family. Like a jerk. Totally frustrated. It makes me mad that living healthy and exercising all the time won't fix it. What else can I do?

It sucks. I am pretty dang sure I will feel better tomorrow morning after taking the pill tonight. But I really want to live my life free of pills.

Frustrated. cry.gif

Link to comment
Share on other sites

(((Frustrated)))

Please don't feel like a failure because you need medication to feel well. Depression is an illness and when we're ill, we feel like crap and do what we have to to feel better. I can relate to the sleep problems adding to the mess because I suffer from terrible insomnia and so on top of my depression meds (mirtazipine and clonazepam) I'm also on Ambien and still cannot sleep through the night (I suffer from PTSD). I walk my dog every day, rain or shine (or snow, I'm from Minnesota!) and I still come home and even if I managed to get my mind off my depression for a little while, it slaps me in the face when I get home. I come here, read posts, reply and try to help others like me, do anything I can to help manage my illness. We do what we can and that's nothing to be ashamed of. I hope getting back on your meds helps you. It's a tough time of year and I'm trying desperately to get the Christmas spirit for the sake of my little boy. I just got done wrapping a boat load of video games! Unfortunately he's outgrown the "Santa" phase which makes me a little sad but at least I'LL get the credit this year for all the cool presents!

Merry Christmas to you!

Link to comment
Share on other sites

welcome :)

i am new here too. i hope the meds help - there's nothing wrong with being on them if they are helpful to you :) i have also had severe breathing problems (related to brittle asthma) - been in ICU several times on breathing machines. i know that aapnoea and other breathing problems can really affect sleep. your bound to feel fatigued with apnoea - its part of the problems associated with it :( try and get as much rest as you can and bet some support here if you can. pills suck but sometimes are the best thing we can be doing. you can't help the way your body physiologically reacts. really hope you start feeling better soon. am only a message away if you ever want a fresh pair of ears to listen

Link to comment
Share on other sites

Hello sleepless_in_seattle,

I can understand you not wanting to take medication for life if necessary, but sometimes you have do accept the reality of something if it means an improvement in your quality of life. I stopped taking medications several times before reaching the conclusion I am a better persons taking them.

Please know that you are not a failure if you have to take a medication to function better. I really see it no different than having to take a pill for high blood pressure or diabetes. In the end make the decision that is best for you and your family. They love and appreciate you so be gentle with yourself. I'm sure being there means the world to them. I wish you the best.

Lindahurt

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...